Nonlinear semigroup methods in problems with hysteresis

Pages: 580 - 589, Issue Special, September 2007

 Abstract        Full Text (190.9K)              

Jana Kopfová - Mathematical Institute of the Silesian University, Na Rybníčku 1, 746 01 Opava, Czech Republic (email)

Abstract: Results from a nonlinear semigroup theory are applied to get ex- istence and uniqueness for PDEs with hysteresis. The hysteresis nonlinearity considered is of the generalized play operator type, but can be easily extended to a generalized Prandtl-Ishlinskii operator of play type, both possibly discontinuous.

Keywords:  Hysteresis, nonlinear semigroups.
Mathematics Subject Classification:  47J40, 47H06.

Received: September 2006;      Revised: February 2007;      Published: September 2007.